# SDR CHQA20000015

- Difficulty date: July 21, 2000
- Submitted: July 26, 2000
- Operation: Air carrier
- Aircraft: N125CH
- Make and model: Saab SF340A
- Aircraft serial: 340A125
- Aircraft time: 28,526 hours, 34,155 cycles
- Engine: Ge CT75A2
- Engine time: 25,822 hours, 30,350 cycles
- Propeller: Rotol R3894123F25
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: 7239060502
- Part serial: 0148
- Condition: Fluctuates
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE TORQUE FLUX AFTER TAKEOFF.  MAINTENANCE REMOVED AND REPLACED THE CTOT PANEL, GROUND RAN WITH NO FLUCTUATIONS NOTED.  AIRCRAFT RETURNED TO SERVICE.
